MathSciNet Relay Station
MathSciNet bibliographic data
MR1237908 73B99 (73C99 73G05 73M25)
Del Piero, Gianpietro; Owen, David R. Structured deformations of continua. Arch. Rational Mech. Anal. 124 (1993), no. 2, 99–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement